# SDR DALA2019031301656

- Difficulty date: March 1, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,565 hours, 27,870 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 NR 1 I/B DRAG FITTINGSECOND HOLE DOWN FROM TOP COMMON TO SPAR. CURRENT HOLE SIZE IS .433 CRACK INDICATION. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 084-0001:5720-01100-0101A/012 00372 COMPLIED WITH PRI 575709-14 REV. ORIG. (0964380)
